gastroenterologist-icon
Stomach pain and upset
Hi, Since yesterday my stomach started burning, got pain and got loose motion can u duggest some medication for it
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ravindra Gaadhe
Gastroenterologist 7 yrs exp Ahmedabad
It can be gastritis, can take plenty of liquids orally. Take digine for gastritis. Lose motion will subside, if not or if worsened than consult doctor in next two days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.